RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2012, Volume 203, Number 6, Pages 3–34 (Mi msb7817)  

This article is cited in 9 scientific papers (total in 9 papers)

On Palais universal $G$-spaces and isovariant absolute extensors

S. M. Ageev

Belarusian State University, Faculty of Mathematics and Mechanics

Abstract: We develop the theory of isovariant absolute extensors which were earlier introduced by R. Palais. The existence of injective objects of the isovariant category is proved and their properties are studied.
Bibliography: 23 items.

Keywords: classifying $G$-spaces, isovariant absolute extensor.

DOI: https://doi.org/10.4213/sm7817

Full text: PDF file (763 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2012, 203:6, 769–797

Bibliographic databases:

UDC: 515.124.62+515.122.4
MSC: 57S10
Received: 16.11.2010 and 13.02.2012

Citation: S. M. Ageev, “On Palais universal $G$-spaces and isovariant absolute extensors”, Mat. Sb., 203:6 (2012), 3–34; Sb. Math., 203:6 (2012), 769–797

Citation in format AMSBIB
\Bibitem{Age12}
\by S.~M.~Ageev
\paper On Palais universal $G$-spaces and isovariant absolute extensors
\jour Mat. Sb.
\yr 2012
\vol 203
\issue 6
\pages 3--34
\mathnet{http://mi.mathnet.ru/msb7817}
\crossref{https://doi.org/10.4213/sm7817}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2978616}
\zmath{https://zbmath.org/?q=an:1257.54038}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2012SbMat.203..769A}
\elib{https://elibrary.ru/item.asp?id=19066502}
\transl
\jour Sb. Math.
\yr 2012
\vol 203
\issue 6
\pages 769--797
\crossref{https://doi.org/10.1070/SM2012v203n06ABEH004242}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000307816000001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84865033977}


Linking options:
  • http://mi.mathnet.ru/eng/msb7817
  • https://doi.org/10.4213/sm7817
  • http://mi.mathnet.ru/eng/msb/v203/i6/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. M. Ageev, “Isovariant extensors and the characterization of equivariant homotopy equivalences”, Izv. Math., 76:5 (2012), 857–880  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Ageev S., Repovš D., “On Murayama's theorem on extensor properties of $G$-spaces of given orbit types”, Topology Appl., 159:7 (2012), 1743–1749  crossref  mathscinet  zmath  isi  scopus
    3. Ageev S., Usimov I., “cohomology ring of subspaces of universal $S^1$-space with finite orbit types”, Topology Appl., 160:11 (2013), 1255–1260  crossref  mathscinet  zmath  isi  scopus
    4. I. V. Usimov, “Zapirayuschie kogomologii 3-mernogo tora”, Tr. In-ta matem., 22:2 (2014), 84–95  mathnet
    5. I. V. Usimov, “Algebras of the equivariant cohomologies of an $\mathfrak F$-classifying $T^k$-spaces”, Russian Math. (Iz. VUZ), 59:1 (2015), 51–59  mathnet  crossref
    6. S. M. Ageev, “On the exponent of $G$-spaces and isovariant extensors”, Sb. Math., 207:2 (2016), 155–190  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    7. S. M. Ageev, “On a Classifying Property of Regular Representations”, Funct. Anal. Appl., 50:4 (2016), 248–256  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    8. I. Usimov, S. M. Ageev, “The locked cohomology of the torus”, Topology Appl., 221 (2017), 156–166  crossref  mathscinet  zmath  isi  scopus
    9. Bykov A., Texis M., “Isovariant Fibrant Spaces”, Topology Appl., 264 (2019), 322–335  crossref  mathscinet  zmath  isi
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:395
    Full text:101
    References:59
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020